69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Atrial fibrilation

2 REPLIES 2
Sam_BCC
Member

Re: Atrial fibrilation

Hi jibby

If you would like to talk this through with someone please do give the BCC helpline a call. Here you can share your concerns with a trained member of staff who will offer you support and information. If you have other questions which you would like answered the helpline will be able to point you in the right direction for further information. The number to call is 0808 800 6000 and the lines are open Monday to Friday 9am to 5pm and Saturday 9am to 2pm.

I hope this helpful.

Kind regards
Sam (BCC Facilitator)

jibby
Member

Re: Atrial fibrilation

Oh dear! I still must have chemo brain. I finished all my treatment in Aug 08 not 07.
Jibby X

jibby
Member

Atrial fibrilation

Hi Ladies

I'm in my mid fifties and I finished my treatment (lumpectomy,chemotherapy, radiation,Herceptin) in Aug 07. I now take Femara, Alendronic acid and Calcichews. I was feeling ok considering everything that had happened. Then in April 09 I started with a racing heart. This was sorted out at A&E with a couple of Beta Blockers and I thought that I'd had just a blip of some kind. However it happened again. Eventually after a few tests I was diagnosed as having Paroxysmal Atrial Fibrilation. My blood pressure has always crept up when under stress and so my cardiologist put me on 3.75mg Bisoprolol. These have helped to lower the BP but the AF episodes still happen, although not as often. I now get spells of fluttering as though I have a blancmange wobbling in my chest! Also , a little dizziness.I am now going to be put on a low dose of Flecainide. as well as the beta blockers. I've read some scarey stuff about this drug. I'm also worried about a possible reaction between this drug and Femara. Is there anyone alse in a similar position to me who can give me some advice/help/encouragement. If anyone wants to PM, that's ok because I know it's not stricly a BC question but it could be that the BC treatment has played a part in triggering it.

Love
Jibby X